# SDR CA191003011

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: MS280343
- Condition: Faulted
- Location: Oil Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT LEFT OIL TEMP WAS IN THE CAUTION RANGE. NOTIFIED MX/DISPATCH THEY DECIDED IT WOULD BEST TO RETURN TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED LEFT ENGINE TEMPERATURE BULB IN REF TO AMM 79-31-01. (TC# 20191003011)
